Skip to main content

The Normative Logic of Religious Liberty

Author(s): Patten, Alan W.

To refer to this page use:
Publication Date: 1-Dec-2016
Citation: Patten, A. (2017). The Normative Logic of Religious Liberty. Journal of Political Philosophy, 25 (2), 129 - 154. doi:10.1111/jopp.12110
DOI: doi:10.1111/jopp.12110
ISSN: 0963-8016
EISSN: 1467-9760
Pages: 1 - 46
Type of Material: Journal Article
Journal/Proceeding Title: Journal of Political Philosophy
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.